The original version of this page can be found at : http://www.healingwell.com/community/default.aspx?f=24&m=3834628
Posted By : caseyclark - 4/21/2017 10:28 AM
I have taken Adderall for my narcolepsy for 30 years. All of a sudden anything I did, walking, cleaning etc. I would sweet and had trouble breathing. Thought I was having a heartattack and went to see a cardiologist. After being admitted to the hospital and all test run, turns out my heart was fine. Cardiolgist told me he thought it was the adderall. I was taking 20 mg 4 times a day. I thought he was crazy. While in hospital he stopped my adderall. First day home I took my adderall and within 30 minutes all my symptons came back like I was having a heart attack. Called my sleep doctor, took me off adderall and tried another stimulant. Same thing happened! After 30 years for what ever reason I guess I became allgeric to stimulants. Has this ever happened to any one else?

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer